It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



General Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 02-27-2009, 01:33 PM   #1
Newbie
(female)
 
Join Date: Feb 2009
Location: Houston
Posts: 1
x0tayylor0x HB User
Unhappy AHH help me):

i just tried to post a thread but i dont know what happened... so i'll make this one shorter..



anyways, i just got clean from a small opiate habit (4 or 5 months) about a month and a half ago. don't judge me...

once i quit, all these problems have been popping up.


i know rls is part of a withdrawal, but its still going on.
my doctor just doubled my mirapex dose to .50mg once at night.
i've only been on this medicine for 2 weeks.

its still not helping much..
i usually just fall asleep and wake up an hour later. i either STAY awake after that, or fall back asleep and keep waking up.

anyways, he said if this still does not help, i need to go see a neurologist. i'm only 18 and this should not be happening.

my mother has had a lot of health problems. cancer, neuropathy, she is deaf, and has a lot of magnesium/potassium/hemoglobin defiancy, anemia, and some thyroid problems.. which resulted in heart problems.

my doctor is very worried that i might have inhertited some problems from my mother.


my rls is very very bad. it happens every night. i usually get between 2-6 hours of sleep everynight. if any at all. since i started mirapex, i rarely have my 'fits' anymore, but i still get that creepy crawling/pain feeling every night and sometimes during the day.

i used to basically almost go into convulsions it was so bad.


I also suffer from back pain from scoliosis (44 degree S curve, curves in all 3 parts of the spine), migranes every 2 weeks or so, horrible menstrual cramps, anxiety disorder ( i get panic attacks easily, but i think the anxiety is usually bearable), and i am SOMEWHAT anemic. i bruise and get sick extremely easy.



could i have an underlying disorder or disease?
i'm really really worried. i'm only 18 years old and just about to graduate high school.. this stuff shouldn't be happening..

i would really appreciate some peoples input, please..

 
Sponsors Lightbulb
   
Old 03-01-2009, 07:13 PM   #2
Senior Member
(male)
 
Join Date: Jan 2009
Location: Pennsylvania, USA
Posts: 139
RickRude HB User
Re: AHH help me):

a lack of magnesium or potassium could cause cramping in your legs.

There are a lot of conditions that cause easy bruising. Is your physician aware?

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



ladybud (79), sjb (77), SnowBunny2020 (76), Titchou (70), JJ (53), janewhite1 (51), lenvegas (30), midwest1 (25), quincy (20), solofelix (19)

Site Wide Totals

teteri66 (1180), MSJayhawk (1011), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (761), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 10:52 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!